MathSciNet Relay Station
MathSciNet bibliographic data
MR2476574 (2009m:11173) 11R04 (11Y40)
Flammang, V. Trace of totally positive algebraic integers and integer transfinite diameter. Math. Comp. 78 (2009), no. 266, 1119–1125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement